# SDR SWAA2016082355064

- Difficulty date: August 22, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 33,641 hours, 16,753 cycles
- Engine: Cfmint CFM567B242
- Engine time: 12,388 hours, 4,899 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE TURBINE FAILURE AFTER TAKEOFF AT 1500' AGL SHUTDOWN ENGINE. DECLARED AN EMERGENCY, AND RETURNED TO DEPARTURE.   R & R THE NR 2 ENGINE IAW MT.
